Clonazepam for 4 years at 1 mlg 3 times per . Adderoll and anti depressant for 2 yrs. Just cold Turkey quit about 3 Weeks ago. I am having some kind of crazy withdrawals but don't know from which drug or how long its all going to last. The clonazepam was prescribed due to panic attacks. The adderoll was I did not need it, just liked the high and got way out of control and anti depressant was recommended by Dr. so I was getting a large amount of clonazepam and adderoll and the antidepressant prescribed all from one Dr. I thought the adderoll was killing me so I finally just stopped it all. I felt like I was going to die either way. But I'm here and I thank my Father in heaven. My problem is that I cannot hardly fall asleep and when I do I have these dreams that seem so real so then when I can't sleep any more and I wake up I am just a mess. It starts out with me sitting there trying to figure out what's real and not from my crazy sleep, then I'm a crying mess. I'm not a very pleasant person at all. Its aweful pain. I'll finally feel ok for a bit bit then its time to try to go back to sleep and it just starts all over again. Every day and night this happens. Its been almost 3 Weeks. I'm now working with a new primary care physician who I like, but with all due respect, she has not experienced this. So anyone who has been through this or something close, can I get some advice on how to maybe get through this a little easier?? Thanks
Oh wow, honey... what an ordeal! Any of those drugs can produce some nasty side effects with withdrawal, and the 3 together is bound to make it more difficult. Generally, it is NOT recommended that a patient go "cold-turkey" off an antidepressant, but taper off. Oh well, what's done is done, and it makes no sense to stop now.
But the real issue I see is the clonazepam withdrawal. That's the biggest nightmare, and I've been there. First off, you should not have done this abruptly, as detoxing off klonopin can be fatal. It easily lends itself to seizures when stopped suddenly - so it is always wise to get a prescription anti-seizure medication when we start tapering. That should have been a very slooooow, gradual taper. At this point (3 week), do not go back.
Long before I knew the risks, I stopped the klonopin suddenly, too - and my withdrawal was constant, unbearable anxiety/panic attacks for 3 full weeks - exactly 21 days. Then, the cloud lifted and I felt like a new person. I was on the same dosage - 1mg 3x day,. but it had been for 9 years.
You must be experiencing a plethora of mood changes. Be gentle with yourself, as this will pass, and should change soon. If you want more info on this drug, you can look at benzo.org.uk as it is loaded with info on this entire family of medications.
O my dear ruldrich, what terriable memories your question brings back..
For me, it was abruptly being arrested, then sent to prison. No Klonopin
for me. They still gave me Prozac, but I was sick as a dog. Talk about a
bad situation made 100 times worse! I thought and wished I would die. But:
I'm still here and back on a much lower dose of clonazepam. That's
my story. Hope you don't feel like I did, many moons ago~~DD~~
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 4 answers
Withdrawal - I have stopped norco cold turkey after 3 years of taking them. This is my first day off
Posted 16 Jan 2013 • 4 answers
Posted 16 Apr 2013 • 1 answer
Posted 28 Apr 2013 • 1 answer
Posted 1 Jun 2013 • 1 answer